Stopped cold turkey. My doctor said it was fine to do so. Had lots of side effects except swelling. Had vision problems and fatigue and anxiety and just the sense of not being well. Was really not myself for pretty much the whole 7 weeks I was on it.
How long do side effects last after stopping amlodipine? Was on it for 7 weeks?
Question posted by almyron4 on 22 March 2022
Last updated on 25 March 2022 by Godisgreatalways
Day 11 off and I've had very significant anxiety. Did great on the med for BP but it affected my mood terribly.
Kudos, on your withdrawal experience. Like any other medication in our immune system, when withdrawing/cold turkey; there are some setbacks. Severe nausea, swelling of feet/ankles, chest pain and lightheaded feeling. In due time, they will disappear.
I was on it maybe two months had anxiety so bad it was unreal ,heart racing and chest pain stomach issues also got hoarse,I also just had that feeling of not feeling well ..contact doctor she said to stop and symptoms seem to linger on for weeks !! Hoarseness stayed for three weeks after I stopped taking it !! Still have some anxiety not as bad but still have stomach issues ..I would never take it again !!
- Amlodipine uses and safety info
- Amlodipine prescribing info & package insert (for Health Professionals)
- Side effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.